# SDR USAABB97142

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Prox Switch
- Part number: 834403
- Condition: Failed
- Location: Nr 2 Le Slat
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FL 14 - EN ROUTE AT FL370, CREW RECEIVED THE EICAS MESSAGE 'LE SLAT ASSY.'  CREW ALSO FELT A 'RUMBLE' WHICH MAY HAVE INDICATED A SLAT MOVEMENT.  FLIGHT RETURNED TO PHL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE PERFORMED THE BITE PROCEDURE PER THE FIM AND REPLACED THE NR 2 OUTBOARD SLAT PROXIMITY SWITCH (S277).
